# SDR ABXR200908210003

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AE72710421
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF A ROUTINE VISUAL AND EDDY CURRENT INSP OF THE AEI CARGO DOOR STRUCTURE, THE FLOORBEAM SPLICE PLATE WAS FOUND CRACKED.  THE SPLICE PLATE WAS REMOVED AND REPLACED. ITEM WAS RETURNED TO SERVICE.
